# SDR SWIA202266215

- Difficulty date: August 2, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,063 hours, 5,823 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: GEAR DISAGREE WARNING UPON LANDING.  GEAR WOULD NOT COME DOWN ON APPROACH.  RAN THE QRH AND EVENTUALLY CAME DOWN ONCE THE LANDING GEAR MANUAL RELEASE HANDLE WAS PULLED  (B1 CODES: 007239 / 007244 /007687 / 007422 / 065386 / 065387 /007451) / C: MEL 32-30-1 / CAT"A" DUE IN 1 FLIGHT DAY. ***(ODI EVENT)*** / GEAR PINS SAFETY WIRED IN PLACE AND FLAGS PLACED IN FWD GALLEY CLOSET. / **** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. **** / **** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. ****   (FLIGHT #3964 FILED CLOSED)   AUG 01, 2022  STATION: MSN--CONTRACT MX DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1, ALL MX ACTIONS COMPLIED WITH. OK TO RTS.***AIRCRAFT DOWNGRADED FROM CAT II OPERATIONS.***
